您当前所在位置: 首页 > 学者

楼森岳

  • 11浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 85下载

  • 0评论

  • 引用

期刊论文

Variable Separation and Derivative-Dependent Functional Separable Solutions to Generalized KdV Equations *

楼森岳ZHANG Shun-Li and LOU Sen-Yue

Commun. Theor. Phys. (Beijing, China) 40(2003)401-406,-0001,():

URL:

摘要/描述

Using the generalized conditional symmetry approach, a complete list of canonical forms for the Korteweg de-Vries type equations with which possessing derivative-dependent functional separable solutions(DDFSSs)is obtained. The exact DDFSSs of the resulting equations are explicitly exhibited.

版权说明:以下全部内容由楼森岳上传于   2009年08月26日 15时52分34秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果